# SDR CA000907027

- Difficulty date: August 22, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 29,605 hours, 15,755 cycles
- Engine: Pwa JT8D17
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DESCENT INTO YYC LOW OIL PRESSURE LIGHT ON FOR NR  2 ENGINE OIL PRESSURE DECREASING AND OIL QUANTITY DECREASING.ENGINE FAILURE AND SHUTDOWN FOLLOWED BY ONE ENGINE INOPERATIVE CHECKLIST CARRIED OUT. DECLARED EMERGENCY LANDING. TROUBLESHOOTING CARRIED OUT, FOUND REQUIRES ENGINE CHANGE. PRESENTLY IN PROCESS OF MAKING ARRANGEMENT TO REPLACE ENGINE IN YYC.
